Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Wart removed from the face. Taking antibiotics and aciloc. Proper medication?

Hello doctor recently i got one wart on my left cheek and when today i went to skin doc he removed it with the help of radiofrequency so far everything is good but he has also given me some medicines , one is something related to antibiotic and another one is aciloc 150 and as far i have search net i found that the other one with the name aciloc is used in acidity problem ! so my concern is that why he has prescribed me this med .....
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.aciloc is a antacid as you said.i think he gave you antiinflammatory agent rather than antibiotic.usuallly anti inflammatory agents cause acidity hence he gave aciloc to prevent that acidity
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor